# SDR UPS02838678

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AC COMPT FS 24 L35R STRAP UNDER SHEAR TIE SKIN UNDER STRAP IS CORRODED.  REMOVED AND REPLACED DOUBLER 2 SHEAR TIES STRAP LONGERONS L36, L35 AND L35R IAW DC8 SRM 53-2-1 PG 113, 51-1-21, 51-1-20D.
